# SDR DL76G091724

- Difficulty date: November 5, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 43,664 hours, 6,196 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Card
- Condition: Faulty
- Location: Autothrust Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF A/C SPEED LIMITED TO 245 KTS WITH FLAP LIM MESSAGE ON BOTH ADI.  DIV TO JFK FOR REPAIRS.  T/S PER WDM FOUND NR 3 FLAP POSN TRANS STUCK AT 1 DEG DETENT, SUSPECT RIG OR TRANS.  REPLACED M838 FLAP/STAB POSN CARD OP OK.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
